# SDR WRXR20240829001

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: MM67035116007
- Condition: Scratched
- Location: Zone 100
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SCRATCHES FOUND IN MULTIPLE AREAS ON THE UPPER AND LOWER EDGE FRAME OF THE AFT CARGO BAY DOOR. @ STRINGER 11-STRINGER 20 FS977-FS1051. LH SIDE SKIN PN: MM670-35116-007.  SMOOTHED AND BLENDED LIGHT SCRATCHES FOUND IN MULTIPLE AREAS ON THE UPPER AND LOWER EDGE FRAME OF THE AFT CARGO BAY DOOR AT STR11L - STR20L FROM FS977 TO FS105 AND REMOVED AND REPLACED ANY AFFECTED FASTENERS AND RE-APPLIED CHEMICAL CONVERSION COATINGS IAW MHI RJ REO 670-53-61-2347 REV --.
